# SDR ASAA2024072051645

- Difficulty date: July 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 72,031 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB CORRODED. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-60-15-1A-1, REMOVED AND REPLACED SILL WEB IAW B737-700 SRM 51-40-02-0G-0W= .80 O= 0.045 R= .039 L- 1.25 D= .006.
